Switching from Rigevidon combined pill to Cerelle mini pill Watch

Anonymous #1
#1
Report Thread starter 1 year ago
#1
I have recently changed contraceptive pills, after taking the combined pill (rigevidon) and suffering from severe headaches and migraines. I now take the mini pill, cerelle. On the day that I changed pills, my doctor also prescribed me with emergency contraception so that I was protected whilst changing pills. I took this emergency contraception two weeks ago, but I am still experiencing migraines. Could the migraines be a result of the emergency contraception? Is it normal for side effects to last longer than 2 weeks after taking it?
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Are you tempted to change your firm university choice on A-level results day?

Yes, I'll try and go to a uni higher up the league tables (147)
17.52%
Yes, there is a uni that I prefer and I'll fit in better (74)
8.82%
No I am happy with my course choice (497)
59.24%
I'm using Clearing when I have my exam results (121)
14.42%

Watched Threads

View All